# SDR AALA201711229004

- Difficulty date: November 14, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT MAIN CABIN RIGHT SHEAR PANEL BETWEEN FRAMES 87 AND 88, Y584.42 AND Y914.4.  REPLACED THE SHEAR PANEL IAW  53-00-00-3 REPAIR 3.
